MAUDE Adverse Event Report: MICRO-TECH(NANJING) CO.,LTD. SPRAY CATHETER

MICRO-TECH(NANJING) CO.,LTD. SPRAY CATHETER
Catalog Number WP-18/2200
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After micro-tech received this incident.We reviewed the manufacturing documents from the device history record and found no abnormalities that would contribute to this issue.We are trying to get more information for investigation.We will fill a follow-up report when this incident investigation is done.
 
Event or Problem Description
It was reported that kink in catheter prior to opening; unable to push product properly and causes leaks.
 
Additional Manufacturer Narrative
1.Incident description: it was reported that kink in catheter prior to opening; unable to push product properly and causes leaks.2.Internal investigations: the failure mode of this product is "leakage".Based on the process failure mode of the product, identify all possible production processes that may cause this defect and analyze them one by one.The investigation and analysis are as follows: 2.1physical design: this spray catheter is composed of a nozzle, a screw, a catheter, a protective sleeve, and a handle (luer joint).Analysis: the working principle of spray catheter is "the product is used for lavage, spraying of a stain, or solution, in the gastrointestinal tract by passing through the working channel of a flexible endoscope.From the complaint history, leakage probability is very low, indicating that the structural design has stability and reliability.Therefore, it is determined that the structural design of the spray catheter can meet clinical requirements.This customer feedback is not related to the structural design of the spray catheter.2.2 raw material: this type of spray catheter is composed of nozzle, screw, catheter, protective sleeve and handle (luer joint).We searched for the inspection batches of raw materials, and the material, appearance and size tests were all qualified and put into storage.2.3manufacturing technique: from the production process, we checked all the processes related to the handle, and combined with the process risk analysis: handle assembly: after the handle assembly, it is necessary to self-check the surface of the handle smooth, clean, no burrs and other bad appearance.If the connection is leakage, it can be found in time during self-inspection; air tightness test: connect the handle tail to the luer connector of the air valve, place the connection between the handle and the catheter below the water surface, connect 50kpa of air pressure, keep 5s, and observe whether there are bubbles at the connection between the handle and the catheter.If the joint is leakage, the operator can find it in time when connecting with the luer joint of the valve.Spray alcohol: use a 20ml syringe to inject alcohol into the spray catheter for spraying.Alcohol should be normally ejected from the distal end of the spray catheter, and the ejected alcohol should be in the shape of mist.If there is leakage during the process of spraying alcohol, and the operator can also detect it in a timely manner when connecting to the syringe.Process inspection: visually, the distance is 30-45cm, the handle surface is smooth, clean, no burrs and other bad appearance.Such as the spraying catheter joint crack is bad, in the inspection, can be found in time.Analysis: we have investigated the relevant processes that may have caused the leakage of the spray catheter, but have not found any processes that caused the leakage.Based on the analysis of the product process, we can determine that the leakage is not related to the product process.2.4technical standard: physical properties.2.4.1 water should be injected from the near end of the spray catheter, and the water should be discharged smoothly from the far end.2.4.2 no discounting occurs in the spray catheter during the test length.2.4.3 the connection between the spray catheter conduit and the liquid injection handle should be over 10n.2.4.4 the nozzle and spirochaeta should not be separated from the outer tube during the spraying process.2.4.5 the connecting parts of the product shall not leak under the condition of liquid injection.Analysis: the connecting parts of the product shall not leak under the condition of liquid injection." in the early validation stage, we have also passed a large number of clinical data to prove that the design of the spray catheter can objectively meet the product performance requirements, and there is no problem in the setting of technical standards.2.5instruction for use: 2.5.1.Under endoscopic view, identify the area of interest.2.5.2.Insert the spray catheter into the working channel using short movements until the distal tip is visible in the endoscopic view.2.5.3.Connect the handle of the spray catheter to a syringe, and then carry out lavage, spraying of a stain, medical solution or contrast medium, etc.Under direct endoscopic visualization.2.5.4.After application, withdraw the spray catheter from the channel exercising care when the distal tip exits the endoscope biopsy valve.Caution: rapid withdrawal may lead to splashing of the injection media.Caution should be used and appropriate personal protection guidelines followed.Analysis: the instruction manual explains the use method: " connect the handle of the spray catheter to a syringe, and then carry out lavage, spraying of a stain, medical solution or contrast medium, etc.Under direct endoscopic visualization." the description is clear and clear without ambiguity.Therefore, we confirm that the unclear description of the use method will not lead to improper operation of the user and cause this defect.2.6storage and transportation for the storage and transportation of spray catheter products, we have clear requirements: 2.6.1 the product should be stored in a cool, dry, clean, well-ventilated environment 2.6.2 do not expose the package to organic solvent, ionizing radiation or ultraviolet radiation.Analysis: the spray catheter in the design and development stage of the perfect validity certificate, at the same time, the spray catheter has been confirmed for transportation, to determine the packaging can meet the protection needs of the product, more detailed storage and transportation conditions are also detailed in the manual.Therefore, we determined that the mode of storage and transportation would not cause this adverse event.3.Conclusion: after analyzing and investigating the structure design, raw materials, production process, technical standards, usage methods, storage and transportation of the spraying pipe, no possible cause of handle cracking or leakage was found.Our company will continue to monitor this phenomenon to ensure patient safety.

Brand Name
SPRAY CATHETER
Common Device Name
SPRAY CATHETER
Manufacturer (Section D)
MICRO-TECH(NANJING) CO.,LTD.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH  210032
Manufacturer (Section G)
MICRO-TECH(NANJING) CO.,LTD.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH   210032
Manufacturer Contact
becky li
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003-2
CH   210032
MDR Report Key24646892
Report Number3004837686-2026-00002
Device Sequence Number9895290
Product Code GCE
UDI-Device Identifier06932503562249
UDI-Public(01)06932503562249(17)300103(10)M250104311
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberWP-18/2200
Device Lot NumberM250104311
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient Weight84 KG